# SDR AALA20170727009

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 47,332 hours, 19,394 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK ON LEFT HORIZONTAL STABILIZER MACHINED INSPAR RIB 2ND AND 3RD VERTICAL STIFFENERS AT HSS 92.70.  REPAIRED IAW SRM 55-10-09-2R-4, AND EA 271984.
